# SDR DXTA200811143357

- Difficulty date: November 14, 2008
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 7,421 hours, 5,814 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 99125373
- Part serial: 0286
- Condition: Inoperative
- Location: Mlg
- Part time: 3,010 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNLOCK HYD PRESS AND STAB MISCOMPARE LTS ALL REMAINED ILLUMINATED AFTER GEAR AND FLAP RETRACTION. ALL LIGHTS REMAINED ILLUMINATED UNTIL GEAR / FLAPS WERE PUT BACK DOWN. REMOVED AND REPLACED LT MLG ACTUATOR WITH RENTAL UNIT IAW CUSTOMER REQUEST. WORK DONE IAW MM 32-30-04. OPS AND LEAK CHECK GOOD.
